# SDR O2GA2021060286001

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N860UP
- Make and model: Beech B300
- Aircraft serial: FL1055
- Aircraft time: 3,327 hours, 2,805 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001
- Part serial: P1207
- Condition: Inoperative
- Location: Left
- Part time: 186 hours, 155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT LEFT GENERATOR FAILED AND WOULD NOT RESET. FOLLOWED CHECKLIST, DECLARED AN EMERGENCY AND DIVERTED TO KSYR. MAINTENANCE REPLACED THE LEFT STARTER GENERATOR. OPERATIONAL CHECK WAS PERFORMED WITH NO DEFECTS. A SUCCESSFUL OPERATIONAL CHECK WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
